# SDR UPS404103

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND MAINTENANCE FOUND LEFT WING FLYING PANEL INBD TRAILING EDGE NEXT TO FUSELAGE HAS 14 INCH CRACK (TOP OF WING).  REMOVED PANEL.  DRILLED HOLES IN NEW PANEL AND STARTED INSTALLATION.  FINISHED INSTALLATION OF NEW PANEL AS PER M/M 57-22-01.
